# SDR AALA20061228

- Difficulty date: December 10, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS THROUGHOUT AIRCRAFT INOPERATIVE.  RECHARGED AIRCRAFT SYSTEM FOR EMERGENCY LIGHTS THROUGHOUT AIRCRAFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
